What happens if you eat too many tums (calcium carbonate)?

Nothing really. Tums is calcium carbonate. Eating too many once is probably fine, but how many is too many? I would not chronically ingest "too many" as this can lead to medical problems. If youre having symptoms you probably should be on another medication and see your gi doctor.

Related Questions

What happens if you eat to many tums (calcium carbonate)?

Constipation.. High calcium content...Can constipate. But why the tums (calcium carbonate)? That is the more important question... Read more...
Tums (calcium carbonate) overdose. Can lead to nausea, vomiting, abdominal pain/ cramping, decreased appetite, constipation, diarrhea, confusion, delirium, coma, depression, involuntary muscle twitching & cardiac arrhythmia. Serious effects from Tums (calcium carbonate) (especially with chronic use) could include rebound hyperacidity, gall stones, calcinosis, hypercalcemia, metabolic acidosis & renal injury) Read more...

Is it bad to eat Tums (calcium carbonate) on a daily basis?

No but.... Tums (calcium carbonate) is calcium and can often be used to supplement calcium intake for people who are at risk for thin bones. However, if you are taking Tums (calcium carbonate) daily for heartburn or indigestion or some other symptom that you are treating, then you could be masking a more serious problem and you should talk to your doctor. Read more...

Is it okay if I eat Tums (calcium carbonate) for fun is that bad?

Please don't eat. medications for fun. There can be serious effects from Tums (calcium carbonate) (especially with chronic use or taking too much) such as rebound hyperacidity, constipation, gall stones, calcinosis, hypercalcemia, metabolic acidosis & renal injury) Read more...

What to do if I eat Tums (calcium carbonate) for fun is that bad?

How many? 1 or 2 a day should be okay. If you use too much of it for too long you can run into internal complications. Read more...

I don't have an appetite. I hardly eat one meal for the day, what do I do. I had surgery on my asophagus 20 years ago and take a lot of Tums (calcium carbonate) now because of asid reflux. I just don't feel like eating what do I do.

Because . Because of the combination of esophageal problems and appetite issues, i recommend that you talk to your doctor about working one on one with a nutritionist. The nutritionist could help devise an eating plan for you as well providing you with support. Take care. Read more...
See a doctor . This is a bit of a complex problem for a short answer. I would start by seeing a primary care provider. May need referral to a GI doc or surgeon with experience in esophageal diseases. Good luck. Read more...